Hail, Carroll
- When
- May 25, 8:43 PM CST
- Where
- Carroll County, Oak Grove
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.417, -93.533
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 25, 2:00 PM CST, 6 hours 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 300 PM CDT THU MAY 25 2006 .DISCUSSION... REGIONAL STABILITY ANALYSIS SHOWS LITTLE CAP THIS AFTERNOON WITH CIN OF -25 OR LESS AND CAPE PUSHING 5000 J/KG NEAR STATIONARY BOUNDARY ACROSS FAR NORTHERN OKLAHOMA...THIS IS CONFIRMED BY 18Z SGF SOUNDING. CU FIELD AGITATED NEAR THE BOUNDARY AND APPEARS THERE WILL BE AN OUTSIDE CHANCE OF SEVERE STORMS THIS AFTERNOON CLOSE TO THE BOUNDARY. MAY ALSO SEE DEVELOPMENT OVER HIGHER TERRAIN AREAS IN WEAKLY CAPPED ENVIRONMENT. WILL CARRY A SLIGHT CHANCE THIS EVENING WITH A LITTLE HIGHER CHANCE NEAR THE BOUNDARY. BOTH NAM AND GFS CONTINUE TO SHOW UPGLIDE IN THE VICINITY OF THE BOUNDARY AFTER 06Z TONIGHT...THOUGH THE BEST LIFT REMAINS JUST NORTH OF THE CWA. WILL CONTINUE WITH LOW CHANCES OF THUNDER THROUGH EARLY FRIDAY IN THE NORTH AND EAST...CLOSE IN LINE WITH GUIDANCE POPS. PRECIP CHANCES MORE LIMITED THEREAFTER AS BOUNDARY LIFTS BACK NORTH AND UPPER RIDGE BECOMES DOMINANT. OTHERWISE IT LOOKS VERY MUCH LIKE SUMMERTIME AS THE MAIN STORM TRACK PUSHED WAY NORTH. TEMPS FRIDAY WILL DEPEND ON CLOUD COVER AND FEEL THAT FAR NORTH AND EAST SECTIONS WILL SEE ENOUGH TO HOLD TEMPS DOWN SOME...WHILE THE REST OF THE AREA WILL BE JUST AS HOT...IF NOT HOTTER THAN TODAY. SAME STORY ON SATURDAY WITH MORE POTENTIAL RECORD HIGHS. SHOULD STAY JUST BELOW HEAT WARNING CRITERIA THOUGH HEAT INDICES OF AROUND 100 SHOULD BE COMMON. STILL SOME INDICATION OF RELATIVE WEAKNESS IN RIDGING MAY BE PRESENT AND CAUSE HEAT TO TAPER OFF SOME NEXT WEEK...AND MAY BE ENOUGH AN ISOLATED TERRAIN INDUCED STORM EACH AFTERNOON. INDICATIONS ARE THAT HOT AND GENERALLY DRY WEATHER WILL CONTINUE THROUGH DAY 7...AND LIKELY WELL BEYOND. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 96 76 96 / 20 20 10 10 FSM 69 93 71 92 / 20 10 10 10 MLC 72 95 73 93 / 10 0 10 0 BVO 67 92 71 96 / 30 20 10 10 FYV 65 87 68 91 / 20 20 10 10 BYV 67 87 68 92 / 30 20 10 10 MKO 72 95 72 93 / 20 10 10 10 MIO 71 89 72 95 / 30 20 10 10 F10 72 96 72 93 / 10 10 10 10 HHW 72 94 73 94 / 0 0 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 12 LONG TERM FORECASTER ID= 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 815 PM CDT THU MAY 25 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 815 PM CDT THU MAY 25 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EXTREME NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING AND AGAIN LATE TONIGHT. DISCUSSION... THE ISOLATED THUNDERSTORMS THAT DEVELOP ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS HAVE DISSIPATED THIS EVENING WITH THE LOSS OF DAYTIME HEATING. THERE IS STILL THE POSSIBILITY THAT ONGOING THUNDERSTORMS ACROSS SOUTHWEST MISSOURI COULD MOVE INTO NORTHWEST ARKANSAS THIS EVENING BEFORE DISSIPATING. THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE WITH LARGE... STRONG GUSTY WINDS AND VERY HEAVY RAIN POSSIBLE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TONIGHT ALONG AND NORTH OF A FRONTAL BOUNDARY THAT IS NEAR THE OKLAHOMA AND KANSAS BORDER AS THE LOW LEVEL JET DEVELOPS. THESE THUNDERSTORMS COULD MOVE INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND INTO FRIDAY MORNING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN CONCERN. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... EXTENDED DISCUSSION... A FEW THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING. THE FRONT SHOULD LIFT NORTH DURING THE DAY SO A REPEAT PERFORMANCE FRIDAY NIGHT IS NOT EXPECTED. DRY AND WARMER THAN NORMAL WEATHER IS EXPECTED THROUGH THE MEMORIAL DAY WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT THU MAY 25 2006
OKZ067-252315-
WAGONER OK-
540 PM CDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WAGONER
AT 540 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF ONETA...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...REDBIRD...COWETA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT THU MAY 25 2006
OKZ067-252345-
WAGONER OK-
620 PM CDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WAGONER
AT 620 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF COWETA...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...REDBIRD...COWETA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED DUE TO THE SLOW
MOVEMENT OF THIS STORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT THU MAY 25 2006
ARZ002-260230-
CARROLL AR-
828 PM CDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
NORTHEAST CARROLL
AT 828 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTHWEST OF OAK GROVE...MOVING SOUTHEAST AT 15 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...ALPENA...OAK
GROVE...DENVER...GREEN FOREST...CARROLLTON AND COIN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The Springfield radar (KSGF), 92 km away, was scanning. The volume nearest the first event began at 02:40 UTC.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509169, 5509170, 5508300.